MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CORE MICRO DRILL; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-KALAMAZOO CORE MICRO DRILL; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Model Number 5400015000
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Date of Event 10/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device was spinning on its own. attempts were made to obtain additional information about the event; no further information was received.
 
Event or Problem Description
The user facility reported that the device was spinning on its own.  attempts were made to obtain additional information about the event; no further information was received.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.

Brand Name
CORE MICRO DRILL
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10094097
Report Number0001811755-2020-01329
Device Sequence Number3448352
Product Code ERL
UDI-Device Identifier04546540401939
UDI-Public04546540401939
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5400015000
Device Catalogue Number5400015000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/19/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date05/27/2020
Supplement Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1